# SDR AALA991944

- Difficulty date: December 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N336AA
- Make and model: Boeing 767223
- Aircraft serial: 22334
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT SEAT PATH LIGHT AT 22H INOPERATIVE.  RECONNECTED EMERGENCY EXIT SEAT PATH LIGHT WIRE AT SEAT 22H.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
